Our expert says:
No, you're not mad ( that probably wouldn't feel as uncomfortable as this ) --- but you're probably Depressed. Cipramil ( or the cheaper, equally efective generic version Cilift ) is efective, but nothing cures any real Depression in 2 months --- and if one quits the medicine too soon ( around 9 months would be wiser ) it is typical that the depression returns, perhaps with different symptoms predominating. So check with your doctor / shrink, and potentially start on the Cilift again, and this time stay on it until the chemical turmoil of the Depression is fully over.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.